# SDR SWIA201439616

- Difficulty date: October 7, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,561 hours, 27,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE JUST AFT OF BS 473.15, LBL 47 WING TO BODY LUG INTERCOSTAL ASSY CRACKED ABOUT HALFWAY UP.  C-CHECK, REMOVED AND INSTALLED NEW LT INTERCOSTAL ASSY JUST FWD OF WING TO BODY LUG AT FS 473.15, LBL 47 IAW STS EA.
